# SDR UIEA2025041700530

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 311T410070
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, STRUT UPPER LINK, LOWER FITTING, BUSHINGS WITH WEAR.( BUSHING WAS REPLACED AND INSTALLED IAW SRM 54-52-90-2R-2 REV 128. NO FUTHER DEFECTS NOTED. )
